The Existence of Embedded Minimal Surfaces and the Problem of Uniqueness.
Mathematische Zeitschrift, Tome 179 (1982), pp. 151-168
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
stable minimal immersions, generalized tubular neighborhoods, bridge theorem, least area minimal embedding, outward pointing generalized mean curvature, generalized maximum principle, immersed surfaces
@article{MZ_1982__179_173134,
author = {Shing-Tung Yau and William W. Meeks},
title = {The {Existence} of {Embedded} {Minimal} {Surfaces} and the {Problem} of {Uniqueness.}},
journal = {Mathematische Zeitschrift},
pages = {151--168},
year = {1982},
volume = {179},
zbl = {0479.49026},
url = {http://geodesic.mathdoc.fr/item/MZ_1982__179_173134/}
}
Shing-Tung Yau; William W. Meeks. The Existence of Embedded Minimal Surfaces and the Problem of Uniqueness.. Mathematische Zeitschrift, Tome 179 (1982), pp. 151-168. http://geodesic.mathdoc.fr/item/MZ_1982__179_173134/